`a`
Journal of Modern Dynamics (JMD)
 

Volume 10,Number 02,     January 2016

1

Sparse equidistribution of unipotent orbits in finite-volume quotients of $\text{PSL}(2,\mathbb R)$   Pages : 1 - 21

Cheng Zheng

 Abstract       References       Full Text      Related Articles

2

Jonquières maps and $SL(2;\mathbb{C})$-cocycles   Pages : 23 - 32

Julie Déserti

 Abstract       References       Full Text      Related Articles

3

Invariant distributions for homogeneous flows and affine transformations   Pages : 33 - 79

Livio Flaminio,  Giovanni Forni and Federico Rodriguez Hertz

 Abstract       References       Full Text      Related Articles

4

Effective decay of multiple correlations in semidirect product actions   Pages : 81 - 111

Ioannis Konstantoulas

 Abstract       References       Full Text      Related Articles

5

Horocycle flows for laminations by hyperbolic Riemann surfaces and Hedlund's theorem   Pages : 113 - 134

Matilde Martínez,  Shigenori Matsumoto and Alberto Verjovsky

 Abstract       References       Full Text      Related Articles

6

Arithmeticity and topology of smooth actions of higher rank abelian groups   Pages : 135 - 172

Anatole Katok and Federico Rodriguez Hertz

 Abstract       References       Full Text      Related Articles

7

The 2015 Michael Brin Prize in Dynamical Systems   Pages : 173 - 174

The Editors

 Abstract       Full Text      Related Articles

8

The work of Federico Rodriguez Hertz on ergodicity of dynamical systems   Pages : 175 - 189

Dmitry Dolgopyat

 Abstract       References       Full Text      Related Articles

9

On the work of Rodriguez Hertz on rigidity in dynamics   Pages : 191 - 207

Ralf Spatzier

 Abstract       References       Full Text      Related Articles

10

Minimality of the Ehrenfest wind-tree model   Pages : 209 - 228

Alba Málaga Sabogal and Serge Troubetzkoy

 Abstract       References       Full Text      Related Articles

11

Effective equidistribution of translates of maximal horospherical measures in the space of lattices   Pages : 229 - 254

Kathryn Dabbs,  Michael Kelly and Han Li

 Abstract       References       Full Text      Related Articles

12

The entropy of Lyapunov-optimizing measures of some matrix cocycles   Pages : 255 - 286

Jairo Bochi and Michal Rams

 Abstract       References       Full Text      Related Articles

13

Random $\mathbb{Z}^d$-shifts of finite type   Pages : 287 - 330

Kevin McGoff and Ronnie Pavlov

 Abstract       References       Full Text      Related Articles

14

An Urysohn-type theorem under a dynamical constraint   Pages : 331 - 338

Albert Fathi

 Abstract       References       Full Text      Related Articles

15

On small gaps in the length spectrum   Pages : 339 - 352

Dmitry Dolgopyat and Dmitry Jakobson

 Abstract       References       Full Text      Related Articles

16

Typical dynamics of plane rational maps with equal degrees   Pages : 353 - 377

Jeffrey Diller,  Han Liu and Roland K. W. Roeder

 Abstract       References       Full Text      Related Articles

17

Franks' lemma for $\mathbf{C}^2$-Mañé perturbations of Riemannian metrics and applications to persistence   Pages : 379 - 411

Ayadi Lazrag,  Ludovic Rifford and Rafael O. Ruggiero

 Abstract       References       Full Text      Related Articles

18

Boundary unitary representations—right-angled hyperbolic buildings   Pages : 413 - 437

Uri Bader and Jan Dymara

 Abstract       References       Full Text      Related Articles

19

Smooth diffeomorphisms with homogeneous spectrum and disjointness of convolutions   Pages : 439 - 481

Philipp Kunde

 Abstract       References       Full Text      Related Articles

20

The automorphism group of a minimal shift of stretched exponential growth   Pages : 483 - 495

Van Cyr and Bryna Kra

 Abstract       References       Full Text      Related Articles

21

Positive topological entropy for Reeb flows on 3-dimensional Anosov contact manifolds   Pages : 497 - 509

Marcelo R. R. Alves

 Abstract       References       Full Text      Related Articles

22

Mean action and the Calabi invariant   Pages : 511 - 539

Michael Hutchings

 Abstract       References       Full Text      Related Articles

23

New infinite families of pseudo-Anosov maps with vanishing Sah-Arnoux-Fathi invariant   Pages : 541 - 561

Hieu Trung Do and Thomas A. Schmidt

 Abstract       References       Full Text      Related Articles